It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21Showing 1 - 20 of 415 for retin a and minocycline. (0.011 seconds)


... Hello.. I have not posted on here in a while. Mostly because I don't notice my acne anymore. It has disappeared for the most part. I just wanted to come on and post an update. ... (1 replies)
... I had mild acne, a zit here or there but i wanted to clear that up. ... (9 replies)
Retin-A users
Apr 2, 2003
... because it's simply good for their skin and it helps the slow the aging process and keep firm skin. I hear using it forever wont hurt you. ... (6 replies)

... I just came back from my dermatoligist appointment and he told me that we might have to start taking accutane next month. i was like AGH!!!! ... (9 replies)
... a wasn't helping me at all and the whole time I was clear was due to the minocycline. ... (1 replies)
... The doctor told me that I should apply the Benzamycin creme twice a day, once in the morning, and once at night. ... (3 replies)
... I took Retin A inconjunction with tetracycline for maybe six months to a year. It worked well for months and then the tetra stopped working. Then my doc gave me minocycline, still inconjunction with the Retin A. That worked great for several months. ... (6 replies)
... Sure it'll get your clear for a few months...but in the end, you only hurt yourself more. Yes, the acne will come back in the end. ... (6 replies)
... my face is red as hell now thanks to BP and the minocin. ... (3 replies)
... The above is a site that talks about acne and acupuncture. ... (2 replies)
... I haven't posted for awhile though I do "lurk" quite often. I am on day 5 of my second round of Accutane and would like to share experiences with others on Accutane. ... (9 replies)
... and around a year after getting diagnosed, I broke out terribly with acne on my chest, back, arms, and neck. ... (14 replies)
Retin-A
May 13, 2001
... A, so I highly, HIGHLY recommend it. The worst I've experienced is a few extra pimples popping up on my face each week, so it really isn't that bad. ... (10 replies)
... a. I say results. I still broke out but the zits would dry up quickly and my face overall improved alot. But I decided to ween off minocycline because it was making my stomach feel terrible every morning. My face is currently getting worse... its reverting back to its old self. ... (2 replies)
... Hey all! I used to use the Retin A Micro and Minocycline, and the Retin A Micro realllly made my skin all peely. ... (9 replies)
... Minocycline is really bad for you. Google side effects of long term use. I got off that immediately after learning, and don't need it anymore because I'm on Ortho-tri-cyclen. (5 replies)
... A Micro for twelve weeks. at first it made my face really red, but then I cut down to just once every other night and I don't wash my face at night either. This cuts down on the redness. My only major problem is DRY SKIN!!!! No more pimples, just really dry skin. ... (11 replies)
... doxycyline for over a year. ... (2 replies)
Retin-a micro
Feb 16, 2005
... A is fairly harsh. Make sure you have a good moisturizer, because if you use it every night, you WILL peel a LOT. My skin was coming off in sheets the first few weeks. Just use it every other night until your face is used to it. ... (10 replies)
... A is also helping to fade my scars, and that's why I will continue to use it religiously every night. ... (7 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21

All times are GMT -7. The time now is 03:23 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!